Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 4 > An Elementary Identity with Cotangent Hyperbolic...
< Back to Volume

An Elementary Identity with Cotangent Hyperbolic Function

Full Text PDF

Abstract:

In this paper, we introduced and proved some important and intresting results on Cotangent Hyperbolic function. Also discussed an important remark at the end of the paper.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 4)
Pages:
10-11
DOI:
10.18052/www.scipress.com/BMSA.4.10
Citation:
R. R. Gandhi and E. Guedes, "An Elementary Identity with Cotangent Hyperbolic Function", Bulletin of Mathematical Sciences and Applications, Vol. 4, pp. 10-11, 2013
Online since:
May 2012
Export:
Distribution: